Items where Subject is "Q Science > QA Mathematics"

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | C | F | L | M | S | V
Number of items at this level: 10.


Bottcher, Albrecht and Brunner, Hermann and Iserles, Arieh and Norsett, Syver P. (2010) On the singular values and eigenvalues of the Fox–Li and related operators. New York Journal of Mathematics , 16. pp. 539-561. ISSN 1076-9803

Brunner, Hermann and Maset, Stefano (2009) Time transformations for delay differential equations. Discrete and Continuous Dynamical Systems. Series A , 25 (3). pp. 751-775. ISSN 1553-5231


Colbourn, Charles J. and Forbes, Anthony D. and Grannell, Mike J. and Griggs, Terry S. and Kaski, Petteri and Ostergard, Patric R.J. and Pike, David A. and Pottonen, Olli (2010) Properties of the Steiner Triple Systems of Order 19. Electronic Journal of Combinatorics , 17 (R98). pp. 1-30. ISSN 1077-8926


Foster, Andrew and Kirby, Natasha (2011) Analysis of a Heterogeneous Trader Model for Asset Price Dynamics. Discrete Dynamics in Nature and Society, 2011 (309572). pp. 1-12. ISSN 1607-887X


Lou, Lijun and Zhao, Xiao-Qiang (2009) Threshold dynamics in a time-delayed periodic sis epidemic model. Discrete and Continuous Dynamical Systems. Series B , 126 (1). pp. 169-186. ISSN 1553-524X


McKay, Neil A. and Pike, David A. (2007) Existentially Closed BIBD Block-Intersection Graphs. Electronic Journal of Combinatorics , 14 (1). pp. 1-10. ISSN 1077-8926

Merkli, Marco and Berman, G. P. and Borgonovi, F. and Tsifrinovich, V. I. (2012) Creation of Two-Particle Entanglement in Open Macroscopic Quantum Systems. Advances in Mathematical Physics, 2012. ISSN 1687-9139

Merkli, Marco and Berman, G. P. and Sigal, I. M. (2010) Resonant Perturbation Theory of Decoherence and Relaxation of Quantum Bits. Advances in Mathematical Physics, 2010. ISSN 1687-9139


Sehgal, V. M. and Singh, S. P. (1995) The Best Approximation and an Extension of a Fixed Point Therom of F. E. Browder. International Journal of Mathematics and Mathematical Sciences , 18 (4). pp. 745-748. ISSN 1687-0425


Variyath, Asokan Mulayath and Vattathoor, Jayasankar (2013) Robust Control Charts for Monitoring Process Mean of Phase-I Multivariate Individual Observations. Journal of Quality and Reliability Engineering, 2013. ISSN 2314-8047

This list was generated on Wed Jul 24 04:24:07 2024 NDT.